Korean J. Math.  Vol 24, No 4 (2016)  pp.751-764
DOI: http://dx.doi.org/10.11568/kjm.2016.24.4.751

Mass Formula of Self-dual codes over Galois rings $GR(p^2,2)$

Whanhyuk Choi


We investigate the self-dual codes over Galois rings and determine the mass formula for self-dual codes over Galois rings $GR(p^2,2)$.


codes over Galois ring, self-dual codes, mass formula

Subject classification



Full Text:



Jose Maria P. Balmaceda, Rowena Alma L. Betty, and Fidel R. Nemenzo, Mass formula for self-dual codes over Zp2 , Discrete Mathematics 308 (14) (2008), 2984–3002. (Google Scholar)

A. R. Calderbank and N. J. A. Sloane, Modular and p-adic cyclic codes, Des. Codes Cryptography, 6 (1) (1995), 21–35. (Google Scholar)

Whan-Hyuk Choi, Kwang Ho Kim, and Sook Young Park, The classification of self-orthogonal codes over Zp2 of length ≤ 3, Korean Journal of Mathematics 22 (4) (2014), 725–742. (Google Scholar)

Philippe Gaborit, Mass formulas for self-dual codes over Z4 and Fq +uFq rings, Information Theory IEEE Transactions on 42 (4) (1996) 1222–1228. (Google Scholar)

Fernando Q. Gouvˆea, p-adic Numbers, Springer, 1997. (Google Scholar)

Roger A. Hammons, Vijay P. Kumar, A. Robert Calderbank, N. Sloane, and Patrick Sol´e, The Z4-linearity of Kerdock, Preparata, Goethals, and related codes, Information Theory IEEE Transactions on 40 (2) (1994), 301–319. (Google Scholar)

Jon-Lark Kim and Yoonjin Lee, Construction of MDS self-dual codes over Galois rings, Designs, Codes and Cryptography, 45 (2) (2007), 247–258. (Google Scholar)

Rudolf Lidl and Harald Niederreiter, Finite fields: Encyclopedia of mathematics and its applications, Computers & Mathematics with Applications 33 (7) (1997), 136–136. (Google Scholar)

Bernard R. McDonald, Finite rings with identity, volume 28. Marcel Dekker Incorporated, 1974. (Google Scholar)

Kiyoshi Nagata, Fidel Nemenzo, and Hideo Wada, Constructive algorithm of self-dual error-correcting codes In Proc. of 11th International Workshop on Algebraic and Combinatorial Coding Theory, pages 215–220, 2008. (Google Scholar)

Kiyoshi Nagata, Fidel Nemenzo, and Hideo Wada, The number of self-dual codes over Zp3 , Designs, Codes and Cryptography 50 (3) (2009), 291–303. (Google Scholar)

Kiyoshi Nagata, Fidel Nemenzo, and Hideo Wada, Mass formula and structure of self-dual codes over Z2 s , Designs, codes and cryptography 67 (3) (2013), 293–316. (Google Scholar)

Young Ho Park, The classification of self-dual modular codes, Finite Fields and Their Applications 17 (5) (2011), 442–460. (Google Scholar)

Vera Pless, The number of isotropic subspaces in a finite geometry Atti. Accad. Naz. Lincei Rendic 39 (1965), 418–421. (Google Scholar)

Vera Pless, On the uniqueness of the golay codes, Journal of Combinatorial theory 5 (3) (1968), 215–228. (Google Scholar)

Zhe-Xian Wan, Finite Fields And Galois Rings, World Scientific Publishing Co., Inc., 2011. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr